MAUDE Adverse Event Report: COVIDIEN PVC FEEDING TUBE 5 FR 16IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN PVC FEEDING TUBE 5 FR 16IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 460802
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the end is sealed and the tube is severed into two pieces.The issue was discovered prior to use.The tubing did not appear stuck in the seal of the packaging.There was no patient contact with the product, therefore no harm, injury or delay in treatment.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One decontaminated sample with lot number 2032236264 was received for evaluation.The returned device was visually inspected, and the reported issue was confirmed; the tubing was trapped in the seal.A corrective and preventative action (capa) is currently open in order to address the failure though a more robust investigation.Any actions resulting from the capa will be designed to prevent the reoccurrence of the reported condition.

Brand Name
PVC FEEDING TUBE 5 FR 16IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11987424
Report Number9612030-2021-02938
Device Sequence Number14309304
Product Code KNT
UDI-Device Identifier10884521067356
UDI-Public10884521067356
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number460802
Device Catalogue Number460802
Device Lot Number2032236264
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1